# SDR CALA2013082990830

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,196 hours, 7,609 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 33C-43C EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND DAMAGED WIRE RUN AT SEATS 42ABC BETWEEN SEAT ELECTRONICS UNIT & EMERGENCY LIGHT ASSEMBLY AT EDGE OF SEAT ASSEMBLY, REMOVED DAMAGED WIRE HARNESS PN:7844-65,PCN 560-4778.
